CHILDREN’S ADVIL RECALL: Concern of Overdose with Labeling Mishap
Pfizer Consumer Healthcare is recalling one specific flavor of Children’s Advil because of concerns that a labeling error could harm your children and perhaps lead to an overdose. According to the pharmaceutical company, it’s voluntarily recalling the 4-ounce bottles of bubblegum-flavored Children’s Advil Suspension because the dosage cup is marked in teaspoons, but the instructions on the label on the bottle are described in milliliters. The following details were provided about the product being recalled:
Product Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20
Pfizer said the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
People who purchased the product were encouraged to return it to the store where it was purchased for a full refund.
Anyone with additional questions or concerns can contact Pfizer Consumer Healthcare’s Information line at 800-882-3845.